Pacific Journal of Mathematics

Polyhedrality of infinite dimensional cubes.

Thomas E. Armstrong

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 297-307.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811916

Mathematical Reviews number (MathSciNet)
MR0493252

Zentralblatt MATH identifier
0338.46008

Subjects
Primary: 46A99: None of the above, but in this section
Secondary: 46B99: None of the above, but in this section 52A05: Convex sets without dimension restrictions

Citation

Armstrong, Thomas E. Polyhedrality of infinite dimensional cubes. Pacific J. Math. 70 (1977), no. 2, 297--307. https://projecteuclid.org/euclid.pjm/1102811916


Export citation

References

  • [1] E. M. Alfsen, Convex Compact Sets and Boundary Integrals, Springer-Verlag, Berlin- Heidelberg-New York, 1971.
  • [2] E. M. Alfsen, On the geometry of Choquet simplexes, Math. Scand., 15 (1964) 97-110.
  • [3] E. M. Alfsen, and J. Nordseth, Vertices of Choquet simplexes, Math. Scand., 23, (1968), 171-176.
  • [4] A. Bastiani, Cones convexes et pyramides convexe, Ann. Inst. Fourier (Grenoble), 9 (1959), 249-292.
  • [5] J. Dixmier, Sur un Theorem de Banach, Duke Math. J., (1948), 1057-1071.
  • [6] J. Dixmier, Sur Certains Espaces Consideres par M. H. Stone., Sum. Bras. Math., 77 (1951) 151-182.
  • [7] E. G. Effros, Structure in Simplexes, Acta Math., 117 (1967), 103-121.
  • [8] A. J. Ellis, Duality of Partially Ordered Normed Linear Spaces, J. London Math. Soc, 39 (1964), 730-744.
  • [9] L. Gilman and M. Jerison, Rings of Continuous Functions, Princeton, VanNostrand, 1960.
  • [10] A. Gleit and R. McGuigan, A note on polyhedral Banach spaces, Proc. Amer. Math. Soc, 33 (1972), 398-404.
  • [11] V, Klee, Polyhedral Sections of Convex Bodies, Acta Math., 102 (1959) 243-267.
  • [12] Ka Sing Lau Infinite DimensionalPolytopes, Math. Scand., 32 (1973), 193-213.
  • [13] Ka Sing Lau Infinite DimensionalPolytopes, The dual ball of a Lindenstrauss space, Math. Scand., 33 (1973), 323-337.
  • [14] A. J. Lazar, The unit ball in conjugate L spaces. Duke Math. J., 39 (1972), 1-8.
  • [15] A. J. Lazar, Polyhedral Banach spaces and extensions of compact operators, Israel J. Math., 7 (1969), 357-364.
  • [16] J. Lindenstrauss, Notes on Klee's paper "polyhedral sections of convex bodies". Israel J. Math., 4 (1966), 235-242.
  • [17] K. F. Ng, On a Theorem of Dixmier. Math. Scand., 29 (1971), 279-280.
  • [18] R. R. Phelps, Infinite dimensional compact convex polytopes, Math. Scand., 24 (1969), 5-26.
  • [19] M. Rajogopalan, and A. K. Roy, Maximal core representing measures and generalized polytopes. Quart J. Math. Oxford, (1974) 257-271. 20 I. Segal, Equivalence of measure spaces, Amer. J. Math., 73 (1951), 257-313.
  • [21] Z. Semadeni, Banach Spaces of Continuous Functions, I, Polish Scientific Publishers, Warsaw, 1971.